# SDR UIEA2018073001583

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 79,301 hours, 10,431 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR TILT FUNCTION INOP. WEATHER RADAR AUTO TILT, MANUAL TILT OPS CHECK GOOD IAW AMM 34-43-00. NO DEFECTS NOTED AT THIS TIME.
